MAUDE Adverse Event Report: ARTHREX, INC. PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0; NON-DEGRADABLE FIXATN FASTENER
Model Number PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 3/17/2025, a sales representative reported via phone that an ar-2290 implant system, proximal tenodesis, had an issue during a shoulder biceps tenodesis procedure on (b)(6) 2025.When the surgeon was removing the inserter from the patient after insertion, the implant came out on the suture.It had fallen off the inserter, and the surgeon was unable to get it back on the inserter.The implant button and sutures were removed from the patient in one piece.The complaint device was discarded, and no pictures were taken.Another ar-2290 implant system, proximal tenodesis, with the same lot number, was used to complete the procedure successfully with no harm.There was a slight case delay of under 15 minutes, and it could not be confirmed if additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21772300
Report Number1220246-2025-01215
Device Sequence Number9658861
Product Code MBI
UDI-Device Identifier00888867026698
UDI-Public(01)00888867026698(11)241120(17)290930(10)15350814
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Device Catalogue NumberAR-2290
Device Lot Number15350814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown